A1 Journal article (refereed)
Surface families and boundary behavior of quasiregular mappings (2005)


Rajala, K. (2005). Surface families and boundary behavior of quasiregular mappings. Illinois Journal of Mathematics, 49(4), 1145-1153. https://doi.org/10.1215/ijm/1258138131


JYU authors or editors


Publication details

All authors or editors: Rajala, Kai

Journal or series: Illinois Journal of Mathematics

ISSN: 0019-2082

Publication year: 2005

Volume: 49

Issue number: 4

Pages range: 1145-1153

Publisher: Duke University Press

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1215/ijm/1258138131

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63151


Free keywords: quasiregular mappings

Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-20-09 at 15:39